# SDR EIA2001233

- Difficulty date: August 17, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Ground Wire
- Condition: Loose
- Location: R1 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LCK - R1 WINDOW WIRES SMOKING IN FLIGHT.  CREW PULLED CIRCUIT BREAKER AND CONTINUED FLIGHT WITHOUT FURTHER INCIDENT.  SYSTEM REMAINS DEACTIVATED PER MEL 30-11-1.  MAINTENANCE TECHNICIANS FOUND AND SECURED A LOOSE GROUND WIRE.  INSPECTED AND OPERATED SYSTEM ON GROUND.  NO SMOKE OR SMELL.  WIRING HARNESS COOL TO THE TOUCH.  REACTIVATED AND REMOVED DMI.  (M)
